A class of quasipure injective Abelian groups
Matematičeskie zametki, Tome 45 (1989) no. 4, pp. 53-58
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1989_45_4_a6,
author = {P. A. Krylov},
title = {A class of quasipure injective {Abelian} groups},
journal = {Matemati\v{c}eskie zametki},
pages = {53--58},
year = {1989},
volume = {45},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1989_45_4_a6/}
}
P. A. Krylov. A class of quasipure injective Abelian groups. Matematičeskie zametki, Tome 45 (1989) no. 4, pp. 53-58. http://geodesic.mathdoc.fr/item/MZM_1989_45_4_a6/